# SDR UPS97822348

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 564932949
- Condition: Corroded
- Location: Bs 1746-1781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT BELLY SKIN INTERNAL DOUBLER CORRODED BEYOND LIMITS FS 1746 TO 1781.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 53-1-0, 51-1-8, 51-1-21 AND DWG 5649329.
